Stanford Tulpa Study looking for more participants
(if you're chosen they'll pay for travel and lodging!)

[Misc] I take meds for ADHD
#1
Hello, I have an important question to ask and I think it is something that I should ask. I have ADHD and I have to take meds for it; all they do is stop me getting hyper. But I have read something about if you take prescription drugs then you shouldn't create a tulpa. I don't take any anti-psychotics or anything like that. Any help would be appreciated
Reply

Sponsors:
Lolflash - click it, you know you want to

#2
I don't know which thread, or source you read that one shouldn't create tulpas if they're on drugs. All I know is that drugs in general (remedial or prescription) doesn't really seem to make anyone stop from tulpa creation, heck, there's probably members that use remedial drugs to "enhance" the experience for them, I guess. Personally, I don't see much use in drug use, since hard work just overrides what people think is a novelty that said drugs provides as an enhancement.

I don't think taking something that prevents you from getting hyper would diminish your chances of creating a tulpa, unless you're worried that the more relaxed state (or even a state you may find depressing) would be a major detriment. It would be kind of akin to someone giving a self-diagnostic, or an actual one from a professional, that they would have Asperger's or something like that; sometimes what may seem like a constraint may actually further creative thinking, concentration, and such.

Go for it.
Reply
#3
I take medicine for my ADHD, and I'm not experiencing any issues. I doubt it matters but I take Vivance for my ADHD but if you take something different I dont think you'll have any issues. ADHD medicine really only have one goal; calming you down.
The only emperor is the emperor of ice-cream.
Reply
#4
(04-24-2014, 05:49 PM)Quigleymcjones Wrote: I take medicine for my ADHD, and I'm not experiencing any issues. I doubt it matters but I take Vivance for my ADHD but if you take something different I dont think you'll have any issues. ADHD medicine really only have one goal; calming you down.

Do you find you have better focus with your medication vs. with out your medication. I tend to get distracted easily, I often find it frustrating when I am forcing and get distracted by a stray thought for several minutes before I can refocus on paying attention to Co(tulpa).

I know I have ADD, I had ADHD as a kid and took medication, but after puberty the hyperactivity faded away. I still get distracted, and have been considering asking my doctor if I could retry medication to see how it would affect me, and Co. The medication I took as a kid made me like a zombie, now have an aversion to taking medication, especially medication that affects how your mind operates. I don't want to do something that might negatively affect Co or me.

Sorry to hijack the thread I will probably make a thread if I cant find anything on a search, thanks.
I don't like calling her 'my' tulpa, I don't own her. She is the tulpa that lives with me in our body.
Reply
#5
(04-24-2014, 06:10 PM)a937539 Wrote: Sorry to hijack the thread I will probably make a thread if I cant find anything on a search, thanks.

No worries, this thread may have been created by me, but that doesn't mean others can't use it to help out with their problems.


Also thanks linkzelda for that advice, I only asked because I wanted to be sure. I won't be starting any creation of a tulpa right away because I only found out about them yesterday.
Reply
#6
I actually have not thought of focusing without my meds. If you want I could tell you what its like on the weekend when i dont take it.
The only emperor is the emperor of ice-cream.
Reply
#7
Oh, if you could that would be appreciated.
Reply
#8
(04-24-2014, 07:15 PM)Quigleymcjones Wrote: I actually have not thought of focusing without my meds. If you want I could tell you what its like on the weekend when i dont take it.

Nope please don't, that stuff can cause withdrawal symptoms 'including severe tiredness, sleep problems, mental/mood changes such as depression' I don't want you to risk going through that for us, we will just have to get our information somewhere else.
I don't like calling her 'my' tulpa, I don't own her. She is the tulpa that lives with me in our body.
Reply
#9
(04-24-2014, 09:15 PM)a937539 Wrote: Nope please don't, that stuff can cause withdrawal symptoms 'including severe tiredness, sleep problems, mental/mood changes such as depression' I don't want you to risk going through that for us, we will just have to get our information somewhere else.

Oh can it? Damn I feel kind of stupid for my message right before this one :x
Reply
#10
(04-24-2014, 10:02 PM)Blissharmony Wrote: Oh can it? Damn I feel kind of stupid for my message right before this one :x

Dont, I only know because I looked up the drug to learn about it.
I don't like calling her 'my' tulpa, I don't own her. She is the tulpa that lives with me in our body.
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)

Sponsors:
Lolflash - click it, you know you want to